RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 2, Pages 284–288 (Mi dan47728)  

MATHEMATICS

Inequalities of Bessel and Hausdorff–Young–Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator

V. A. Il'ina, I. Job

a Lomonosov Moscow State University
b Eötvös Loránd University

Full text: PDF file (594 kB)

Bibliographic databases:
UDC: 517.227.25
Presented: А. Н. Тихонов
Received: 08.10.1985

Citation: V. A. Il'in, I. Jo, “Inequalities of Bessel and Hausdorff–Young–Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 284–288

Citation in format AMSBIB
\Bibitem{IliJo86}
\by V.~A.~Il'in, I.~Jo
\paper Inequalities of Bessel and Hausdorff--Young--Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 2
\pages 284--288
\mathnet{http://mi.mathnet.ru/dan47728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0866378}
\zmath{https://zbmath.org/?q=an:0634.47018}


Linking options:
  • http://mi.mathnet.ru/eng/dan47728
  • http://mi.mathnet.ru/eng/dan/v291/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019